BibTeX record: journals/moc/BosCLSV11

download as .bib file

@article{DBLP:journals/moc/BosCLSV11,
  author    = {Len Bos and
               {Jean-Paul} Calvi and
               Norman Levenberg and
               Alvise Sommariva and
               Marco Vianello},
  title     = {Geometric weakly admissible meshes, discrete least squares approximations
               and approximate Fekete points.},
  journal   = {Math. Comput.},
  year      = {2011},
  volume    = {80},
  number    = {275},
  pages     = {1623--1638},
  url       = {http://dx.doi.org/10.1090/S0025-5718-2011-02442-7},
  doi       = {10.1090/S0025-5718-2011-02442-7},
  timestamp = {Wed, 03 Sep 2014 09:19:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/BosCLSV11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}